# SDR 9721829948

- Difficulty date: November 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8929E
- Make and model: Doug DC-9-31
- Aircraft serial: 45866
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER STARTING POWERBACK, EMERGENCY AISLE EXIT LIGHTING AT SEAT ROWS 5D THROUGH 7D ILLUMINATED AND WOULD NOT EXTINGUISH.  MAINTENANCE REPLACED BATTERY PACK.  OPERATIONAL CHECK OK.
